# SDR YENA2022122301294

- Difficulty date: December 26, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N4064J
- Make and model: Airbus A321-271N
- Aircraft serial: 10861
- Aircraft time: 723 hours, 111 cycles
- Engine: Iae PW1133GAJM
- Engine time: 723 hours, 111 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863002
- Part serial: MX849155
- Condition: Failed
- Location: Hyd System
- Part time: 723 hours, 111 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#44, LGW-JFK. (ETOPS) 'DURING CRUISE HYD Y RSVR LOW LVL ECAM EDP SELECTED OFF WITHIN 5 MINUTES; UPON INSPECTION FOUND #2 ENG EDP DRAIN PORT LEAKING. REMOVED AND REPLACED #2 ENG EDP PER AMM 29-13-51. REF LOG PAGE 3331596, ITEM 2 (REF LP 3331593 ITEM 1 ACCOMPLISHED LEAK AND OPS CHECK OF #2 EDP IAW AMM 29-13-51. LEAK CHECK AND OPS CHECK OK. NO FAULTS NOTED AT THIS TIME. A/C OK FOR CONTINUED SERVICE.)REQUIRED OPS CHECK AND LEAK CHECK.'
